# SDR FDEA201001160164

- Difficulty date: January 16, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 58,659 hours, 13,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70829
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT STA 1536 X = 47 SEAT TRACK FOUND CORROSION.  REMOVED IAW SRM 51-33-01 REV 42 AND NEW SEAT TRACK REWORKED IAW DWG A5A7082 REV B. NEW SEAT TRACK INSTALLED IAW SRM 53-00-52 REPAIR 1 FIGURE 201 REVISION 42. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
